# SDR 29GA2015072100001

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 32,602 hours, 36,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY LIGHT SWITCH "ARMED" LIGHT DOES NOT ILLUMINATE.  REPLACED EMERGENCY LIGHT SWITCH, OPS CHECK GOOD.
